Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 77, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 25, 2025, 8:16 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 25, 2025, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948
WUUS53 KMKX 260116
SVRMKX
WIC021-111-260200-
/O.NEW.KMKX.SV.W.0077.250626T0116Z-250626T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
816 PM CDT Wed Jun 25 2025
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Western Columbia County in south central Wisconsin...
Sauk County in south central Wisconsin...
* Until 900 PM CDT.
* At 814 PM CDT, severe thunderstorms were located along a line
extending from near Elroy to 6 miles southwest of Hillsboro to 9
miles north of Richland Center to 11 miles south of La Farge,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Baraboo, Reedsburg, Wisconsin Dells, Lake Wisconsin, Lake Delton,
West Baraboo, Bluffview, North Freedom, Merrimac, La Valle, Rock
Springs, Loganville, Ironton, Lime Ridge, Devils Lake St Park, and
Hill Point.
People attending Reedsburg Butterfest should seek safe shelter
immediately!
Other landmarks included are the following Locations Mirror Lake
State Park, Pine Island State Wildlife Area, and Kilbourn Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4364 9031 4364 8957 4350 8954 4331 8967
4336 9019 4355 9019 4356 9020 4355 9021
4356 9031
TIME...MOT...LOC 0114Z 271DEG 38KT 4374 9035 4358 9040 4347 9041 4341
9060
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:31 PM CDT, 4 hours 45 minutes earlier. Its key messages:
- Scattered thunderstorms at times today, with a the potential for more widespread, stronger thunderstorms late this afternoon and into tonight. The main threats will be localized flooding and gusty winds.
- On and off thunderstorms will continue through Thursday, with a high chance (70 to 80 percent) of exceeding an inch of rainfall from central to south-central WI.
- Rivers are currently rising, with additional rounds of rain and storms bringing potential for some areas reaching flood stage over the next few days.
- A return to higher heat and humidity expected going into the weekend.
Area forecast discussion, Jun 25, 3:31 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 331 PM CDT Wed Jun 25 2025 .KEY MESSAGES... - Scattered thunderstorms at times today, with a the potential for more widespread, stronger thunderstorms late this afternoon and into tonight. The main threats will be localized flooding and gusty winds. - On and off thunderstorms will continue through Thursday, with a high chance (70 to 80 percent) of exceeding an inch of rainfall from central to south-central WI. - Rivers are currently rising, with additional rounds of rain and storms bringing potential for some areas reaching flood stage over the next few days. - A return to higher heat and humidity expected going into the weekend. && .SHORT TERM... Issued 331 PM CDT Wed Jun 25 2025 Tonight and Thursday: Rain and storm chances continue through tonight into Thursday. As the stationary front has pulled itself further north and bisected part of southern Wisconsin, we've had showers across south central and central Wisconsin and dry weather/partly cloudy skies for our southern two tiers of counties. This boundary has brought temps in the upper 70s to low 80s for areas south of the front and low 70s to upper 60s for areas to the north. There is also a split in the dewpoints with areas south of this boundary having dewpoints in the upper 60s to low 70s. So for many this has been a hot and humid day and for others its been wet and dreary. There is a frontal boundary roughly across Richland Center Co, WI stretching southeast to Stephenson Co, IL this afternoon. Clouds on satellite are starting to percolate and bubble up across southern WI and western IA. For the rest of the afternoon and into the early evening hours this will be the place to watch for any stronger to severe storms. For areas to the north of the boundary toward central Wisconsin rain is ongoing and conditions are more stable. So any storm that develops north or moves off the frontal boundary northward will likely weaken. Now, for the stronger storm threat.... its there, but its not great. This frontal boundary is fairly weak and showers are generating to the north along mid level WAA. So across the southern where conditions are the best, there is not much of a forcing mechanism to kick things off. This leaves chances low, but non zero. Essentially a wait till it happens and when it does keep your eyes on it. The main hazards will be winds and heavy rain, but we can not rule out a tornado or two. There are some good low level winds and shear able to sustain more supercellular type storms along and south of the front. The main concern for any stronger storm will be what it does as it cross the front. This area has the best potential for tornadic activity. The big IF being if any storms develop. The timing for stronger storms is roughly now (3 PM ish)to 8 PM. Heading into tonight there is expected to be a line of storms that move through from the northwest. Thankfully as this line of storms move through (there is much higher confidence in this line of storms tonight) the window for stronger to severe storms will be shrinking. We will be loosing some of the diurnal heating and shear will weaken a bit. This means we will loose some of our instability and especially our surface based instability which will close the door on our tor potential. For more information on the line of storms tonight look to the first paragraph of the long term section. Patterson && .LONG TERM... Issued 331 PM CDT Wed Jun 25 2025 Thursday night through Wednesday: The unsettled pattern continues into the extended. A low pressure system will be advancing from the Northern Plains heading toward Wisconsin late Thursday. This area of low pressure will continue east exiting Friday afternoon/evening. Prior to this low pressure system moving in the stationary front that was parked across central and southern Wisconsin will move northward bringing more warm/moist air into the state. As the low pressure system moves in late Thursday, a cold front will be dragged across the state. Storms are expected to form along and ahead of this cold front. With a good environment and southern Wisconsin in the warm sector there is a potential for a few stronger/severe storms. Strong wings looks to be the primary threat. That being said the chances are low. With the current pattern shear and time of day are two big things to keep an eye on. Shear is kinda lack luster for southern Wisconsin which could lead storms to have their outflow run ahead of the rain. This setup isnt the most ideal for severe weather, especially for people down stream. If these storms move through late then we will loose diurnal heating. So will need to keep an eye where/when these storms develop. Once the cold front has passed to the east Friday morning/afternoon, our chances for rain/storms decreases dramatically. There could be a few showers that linger into the afternoon along remnant outflow boundaries, but drier air will move in. For the weekend, heat and mostly dry weather returns. A warm ridge will build in from the Plains and will build into southern/central Wisconsin. High temperatures look to climb into the 90s again with dewpoints in the 70s. Humidities will feel hot and sticky again which leads to heat indices nearing 100. Sunday, has the small exception to the mostly dry weather as the ridge begins to exit another low will be on its heels for Monday. This broad lift tries to nose in from the northwest, but guidance is very split on this. With the hot and humid conditions any forcing mechanism we have could generate rain/storms, but were lacking that. So capped POPs at 15-25% across our west and northwest. Early next week temps look to cool off a bit, but rain chances return. A low pressure system will likely cross the Upper Great Lakes Region bringing another cold front through the state Monday. Rain/storms are likely along this frontal boundary, but timing and exact location are a bit fuzzy so opted for broad and slightly lower POPS around 50-60%. Mostly dry and cooler weather through mid week. The pattern looks to remain unsettled with lots of shortwaves and troughs, but models are all over the place leading to some low chance POPs around 10% peaking in from time to time. Patterson && .AVIATION... Issued 331 PM CDT Wed Jun 25 2025 VFR to IFR ceilings will continue through the period. Lower MVFR to IFR ceilings are located across south central Wisconsin and the immediate lakeshore. Scattered rain and a few thunderstorms continue across central Wisconsin this morning along the stationary front. VFR conditions with scattered clouds is along the WI/IL border. An isolated storm or two may be possible along the WI/IL border through the evening. Additional and better chances (50-60%) for rain and storms tonight. This line of storms will move from the northwest to the southeast/east this evening into tonight. Heavy rain and brief gusty winds are the main concerns with any storms. There will be additional chances for scattered rain through Thursday. Light winds will predominately be out of the northeast to east through this evening for all but southwestern Wisconsin. In the southwest, there are light southeast winds. Heading into tonight winds across the area will become southerly tonight then continue to back southwesterly by Thursday late morning/afternoon. Patterson && .MARINE... Issued 331 PM CDT Wed Jun 25 2025 A stationary front is lingering across the southern two thirds of the state and will remain there through Thursday. Multiple rounds of rain and thunderstorm will be possible across the southern two thirds. Across the northern third, there are isolated chances for rain/storms. North of the front winds will be light north to northeasterly. South of the front winds will be light south to southwesterly. Thursday evening into Friday morning, this frontal boundary will move northward bringing southerly winds to the majority of the lake as a low pressure system advances from the Northern Plains. Friday morning/afternoon a cold front will pass the lake bringing chances for rain/storms and bringing light north to northwest winds. Patterson && .MKX WATCHES/WARNINGS/ADVISORIES... WI...Flood Watch...WIZ056 until 7 AM Thursday. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 331 PM CDT Wed Jun 25 2025 WIZ046-047-051-052-056>060-062>072-262045- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 331 PM CDT Wed Jun 25 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms will be possible tonight. Any storms today will feature gusty winds and heavy downpours. Localized flooding will be possible where storms train or linger for extended periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Scattered thunderstorm chances will continue, with another round of higher chances Thursday afternoon. Multiple rounds of rain and storms may produce localized flooding at times across southern Wisconsin through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but rainfall and flooding reports will be appreciated. LMZ643>646-262045- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 331 PM CDT Wed Jun 25 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Scattered thunderstorms will be possible tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Scattered thunderstorm chances will continue, with another round of higher chances Thursday afternoon. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-262045- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 331 PM CDT Wed Jun 25 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms will be possible through tonight over the southern half of the lake. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Scattered thunderstorm chances will continue, with another round of higher chances Thursday afternoon. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 25, 5:30 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
530 PM CDT Wed Jun 25 2025
WIZ064-252300-
Jefferson WI-
530 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN JEFFERSON COUNTY
THROUGH 600 PM CDT...
At 530 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Lake Ripley, or near Fort
Atkinson, moving east at 20 mph.
HAZARD...Landspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Fort Atkinson, Jefferson, Cambridge, Lake Ripley, and Lake
Koshkonong.
This includes Wisconsin Highway 26 between mile markers 18 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 4292 8901 4302 8901 4305 8894 4306 8881
4287 8880
TIME...MOT...LOC 2230Z 264DEG 15KT 4297 8895
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WAGNERSpecial weather statement, Jun 25, 5:44 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
544 PM CDT Wed Jun 25 2025
WIZ057-063-252315-
Columbia WI-Dane WI-
544 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN COLUMBIA AND
NORTHEASTERN DANE COUNTIES THROUGH 615 PM CDT...
At 543 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout/weak tornado over Windsor, moving
east at 15 mph.
HAZARD...Landspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Eastern Madison, Sun Prairie, Waunakee, Windsor, Marshall, Deforest,
Deansville, Token Creek, East Bristol, and Morrisonville.
This includes the following highways...
Interstate 39/90/94 between mile markers 125 and 136.
U.S. Highway 151 between mile markers 98 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 4313 8941 4327 8942 4336 8905 4311 8906
TIME...MOT...LOC 2243Z 264DEG 13KT 4322 8932
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WAGNERSpecial weather statement, Jun 25, 5:57 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
557 PM CDT Wed Jun 25 2025
WIZ064-065-252345-
Waukesha WI-Jefferson WI-
557 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WAUKESHA AND
SOUTHEASTERN JEFFERSON COUNTIES THROUGH 645 PM CDT...
At 556 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout/weak tornado near Jefferson, moving
east at 20 mph.
HAZARD...Landspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Oconomowoc, Johnson Creek,
Palmyra, Lake Koshkonong, Rome, Hebron, Sullivan, Helenville, Nws
Milwaukee/sullivan, and Summit.
This includes the following highways...
Interstate 94 between mile markers 266 and 280.
Wisconsin Highway 26 between mile markers 18 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 4289 8890 4305 8886 4309 8879 4309 8850
4284 8855 4284 8866
TIME...MOT...LOC 2256Z 270DEG 18KT 4295 8876
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WAGNERSpecial weather statement, Jun 25, 6:11 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
611 PM CDT Wed Jun 25 2025
WIZ056-057-260000-
Columbia WI-Sauk WI-
611 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COLUMBIA AND
NORTHEASTERN SAUK COUNTIES THROUGH 700 PM CDT...
At 610 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout/weak tornado over Reedsburg, moving
northeast at 20 mph.
HAZARD...Landspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Reedsburg, Wisconsin Dells, Lake Delton, and Rock Springs.
This includes the following highways...
Interstate 90/94 between mile markers 88 and 100.
U.S. Highway 12 between mile markers 213 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 4356 9010 4364 8999 4364 8952 4356 8957
4343 9000
TIME...MOT...LOC 2310Z 229DEG 17KT 4354 8994
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WAGNERSpecial weather statement, Jun 25, 6:58 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
658 PM CDT Wed Jun 25 2025
WIZ069-260045-
Rock WI-
658 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROCK COUNTY THROUGH
745 PM CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
South Beloit, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Janesville, Beloit, South Beloit, Clinton, Tiffany, Johnstown Center,
Foxhollow, Avalon, Shopiere, Afton, and Emerald Grove.
This includes the following highways...
Interstate 39/90 between mile markers 171 and 187.
Interstate 43 between mile markers 0 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4250 8916 4273 8914 4272 8878 4268 8877
4249 8892 4249 8902
TIME...MOT...LOC 2358Z 209DEG 22KT 4249 8907
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WAGNERSpecial weather statement, Jun 25, 7:46 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
746 PM CDT Wed Jun 25 2025
WIZ063>065-069-070-260130-
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-Dane WI-
746 PM CDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT WALWORTH...NORTHERN ROCK...
SOUTHWESTERN WAUKESHA...SOUTHEASTERN DANE AND SOUTHERN JEFFERSON
COUNTIES THROUGH 830 PM CDT...
At 746 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milton to near Whitewater to near Delavan.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Janesville, Whitewater, Stoughton, Fort Atkinson, Elkhorn, Delavan,
Milton, Edgerton, East Troy, Williams Bay, Palmyra, Fontana-On-Geneva
Lake, Darien, Como, Lake Koshkonong, Richmond, Fulton, Rome, La
Grange, and Albion.
This includes the following highways...
U.S. Highway 12 between mile markers 320 and 327.
Interstate 39/90 between mile markers 153 and 177.
Wisconsin Highway 26 between mile markers 6 and 24.
Interstate 43 between mile markers 8 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 4297 8923 4297 8855 4280 8840 4256 8847
4256 8882 4277 8927
TIME...MOT...LOC 0046Z 218DEG 20KT 4277 8903 4281 8879 4271 8864
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:04 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 41 min |
| Jun 25, 7:30 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 16 min |
| Jun 25, 7:45 PM CDT | Marine Dense Fog Advisory | MKX | 11 hr | |
| Jun 25, 7:46 PM CDT | Special Weather Statement | MKX | Walworth | 44 min |
| Jun 25, 9:12 PM CDT | Special Weather Statement | MKX | Marquette | 33 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | MKX | Washington | 41 min |
| Jun 26, 6:00 PM CDT | Special Weather Statement | MKX | Walworth | 30 min |
| Jun 26, 6:18 PM CDT | Tornado Warning | MKX | Sauk | 14 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.